Originally asked by Community Member Vicky Gordon
I just recently started my MTX injections and also on 10mg of prednisone and Plaquenil. I have been waking up at night soaking wet from sweating so much. I don’t feel hot but I am just sweating like crazy! Does anyone else have this problem and is there any way to fix it?
I’ve heard of others who have had similar reactions that seem to be connected to certain RA drugs. Like all other side effects, it’s possible that it’ll subside as your body gets used to the medication. You may want to talk to your doctor about your symptoms, just to make sure. If they become really hard to manage (and depending on the state of activity with your RA), you can try starting on a lower dose of medication until you’ve acclimatized yourself to the effects and then gradually increase.
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Lene Andersen